# SDR DALA2017070805393

- Difficulty date: July 8, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY BS 400 TO 500I, LEFT ZEE ANGLE HAS CORROSION IN MULTIPLE AREAS.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW SRM 53-00-53, REPAIR 5.
